There are many possible answers to your question.
If you have been rolling a lot lately,
like a few times per week or more,
and taking lots of pills when you roll,
then you might have very low seratonin levels.
If this is the case with you,
then get some 5-HTP pills,
eat lots of nutritious food (especially turkey due to the tryptophan it contains,
take lots of Vitamins B,
C and E,
try to get some exercise,
and most importantly don`t take any MDMA for at least a month so your body has some time to raise its seratonin levels closer to where they should be.
If you haven`t been taking a lot of E lately,
then maybe you just haven`t waited long enough.
How long ago did you take the pill and did it eventually kick in or not at all?
Another possibility is the pill not containing enough MDMA to get you rolling.
Many pill makers use only the smallest amount of MDMA needed for the pill to pass a chemical reagent test.
They add the tiny amount of the good stuff (not even close to enough to make you roll)
then they add another chemical(s)
such as Piperazine or MDA or one of many others which can have any number of effects on you and very often no effects at all.
Try searching Google for user reviews of your specific pill.
Just search for "ecstasy review purple light bulb" or whatever your pill looks like.
If your pill never ended up kicking in for you then first of all I`m sorry to hear that.
I`m sure its happened to almost all experienced E users and I know its a major freekin bummer.
If this is the case then do us all a favor and post a review of your pill and its effects,
or lack of effects,
which country and city you live in,
and a description of the pill`s color and imprint.
This way thousands of people might be able to avoid getting "piped" like you might have.
I hope I`ve been able to help you with your question.
Please feel free to send me any other questions you might have and good luck to you in the future.